# SDR ASAA2019072030114

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 40,301 hours, 12,142 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201801
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420000. FOUND ENG #1 M1760 ENGINE CORE RIGHT DETECTOR LOOP A TERMINAL. LUGS BROKEN. GROUNDED - YES. REF WDM 26-11-11 REPLACED TERMINAL LUGS ON ENG# 1 M1760 ENGINE CORE RIGHT DETECTOR LOOP A. OPS NORMAL. ETOPS GROUND VERIFICATION GOOD.
